# SDR AALA201906179011

- Difficulty date: June 16, 2019
- Submitted: June 17, 2019
- Operation: Air carrier
- Aircraft: N179UW
- Make and model: Airbus A321-211
- Aircraft serial: 1521
- Aircraft time: 60,732 hours, 22,780 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Contaminated
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: T
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT HAND ELEVATOR LOWER SURFACE SKIN HAS TRAPPED WATER INDICATION 14 INCHES INBOARD OF RIB 10 AND 3 INCHES FROM THE TRAILING EDGE. REPAIRED ELEVATOR PER SRM 55-21-11-300-005.
